| Model Number |
G547 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system exhibited noise in the right ventricular (rv) channel and oversensed noise which led to inappropriate atrial tachy response (atr) in the right atrial (ra) channel.Technical services (ts) was contacted and after reviewing the data, recommended follow up to test the leads.This crt-d remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.